# SDR VNAA2019100799904

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10324
- Aircraft time: 20,901 hours, 16,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 RH COCKPIT FLOOR BEAM HAS ON INDICATION 2.1" LONG BY 100% FSH AT THE UPPER SECTION, FAILED NDT INSPECTION. CUT LINE REQUIRES EXTENSION. EXTENDED CUT OUT AND REMOVED ALL BURRS AND SHARP EDGES IAW STEPS 1 AND 2 OF REO 670-53-11-896 REV-- DATE 2015-03-17. NEW CUTLINE REQUIRES NDT. PERFORMED EDDY CURRENT OF FS280 RH FLOOR BEAM CUTLINES IAW REO 670-53-11-896 STEP 3 NO INDICATIONS NOTED AT THIS TIME. REQUIRES REMAINING STEPS OF REO 670-53-11-893. COMPLIED WITH REMAINING STEPS OF REO 670-53-11-896 REV--DATED 2015-03-17. REMOVED AND REPLACED ANGLE CC670-33199-35 IAW REO 670-53-11-896 REV--DATED 2015-03-17.
